# SDR QXEA2018120300445

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 21,669 hours, 23,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT OPERATIONAL CHECK, THE AFT 3 AISLE LIGHTS AFT CENTER AND AISLE EXIT SIGN AND EXIT SIGN ON FORWARD FACE OF GALLEY ARE INOP. REPLACED POWER SUPPLY.
